# SDR SWAA2015030437105

- Difficulty date: February 5, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 42,871 hours, 19,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 411A3230
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CEILING PANEL OVERWING EMER EXIT LIGHT HOUSING DAMAGED AT BS 627.  REPAIRED LIGHT HOUSING IAW SRM.
